Quetiapine weight loss

Common Questions and Answers about Quetiapine weight loss

seroquel

I have started taking Effexor a few months back and started a diet also (Weight Watchers). I have managed to loss 19 lbs but did hit a plateau for about 3 weeks. The Effexor did wonders for me mentally and so far I have managed to stay on the diet. I hope that I can continue.
I was just wondering if you were able to find an antipsycotic that didnt make you gain weight. I am in the same boat as you. I have been on Quetiapine and it has been working except for the fact that I have gained 30lbs, and family and friends have noticed and nicely pointed it out, but personally it doesnt help my self esteem, as I have always been thin. I tried Zeldox and it made me so hyper I couldnt funtion, as well as not being able to sleep or hold down food, so I stopped it.
I do not understand why so many people on this site have gained weight on effexor it was a wonder drug for me in terms of weight loss. The weight came off rapidly and my appetite decreased are you not on other medications as well as the effexor/venlafaxine? Maybe venlafaxine is slightly different to straight out effexor i do not know but whatever the case, i found myself losing weight on them and the only time i gained weight was when i took Quetiapine on top of them.
-)hi,yeah doc has put me on new meds quetiapine 50mg for now,but just new to them hair loss weight loss been happening for lot years now,doctor says all stress,i think so to maybe :-(
then recently a salad at lunch meal only plus still taking the Boost. Because of the weight loss my diabetic oral meds were discontinued and my bp meds were lowered so the fat loss did improve my health. Im also schizophrenic and taking a low dose of quetiapine (seroquel) 300 MG AT 9pm daily. My endocrinologist ordered 200units injection every 2 weeks injection but my psychiatrists says No dont do it. What should I do?
I stopped taking the Zeldox and went back on Quetiapine, as much as I hated the weight gain, at least I knew it worked. It took a couple of days for the Zeldox to get out of my system, but all the side effects were gone. Now I am back on Quetiapine and searching for another med. that does not make you so hyperactive as the Zeldox did or a med. that doesnt make you tired and gain weight as the Quetiapine does. I know there are a lot of new meds.
As you can see, Effexor is amongst the least likely to cause weight gain, and in fact, is known to contribute to weight loss. You may wish to try an alternative on the list above. It is unclear why anti-depressants cause weight gain. Here are some possibilities: • Overeating, as a result of depression, can cause weight gain, esp if the person had lost weight in the pretreated depression • Most anti-depressants, mood stabilizers and antipsychotics are also anti-histamines.
Phentermine Adipex® Appetite suppressant / dieting, weight loss Metaproterenol Alupent® Bronchodilator / asthma Clomipramine Anafranil® Tricyclic Antidepressant / depression Dolasetron Anzemet® Anti-nausea / nausea, vomiting Chloroquine Aralen® Anti-malarial / malaria infection Amoxapine Asendin® Tricyclic Antidepressant / depression Moxifloxacin Avelox® Antibiotic / bacterial infection Trimethoprim-Sulfa Bactrim® Antibiotic / bacterial infection Sotalol Betapace® Anti-arrhy
Topomax, on the other hand has, as a side effect, weight loss, which to some individuals can be beneficial. Finally, it must be noted that it may take a long period of trial and error before the right medication or combination of medications is found that will adequately control your symptoms. It took me over 6 years. I hope it doesn't take you that long and that you find a good doctor who is well qualified and compassionate as to your needs. Good luck!
I went to my doctor and he prescribed me Quetiapine; and drug used to treat Schizophrenia and Bi-Polar disorder. Obviously, he does not know me as I show very little to zero symptoms of Bi-Polar disorder. I guess my question comes next. I have felt nauseous day in and day out; especially in the mornings and at night time. I have body twitches, clenched jaw, racing heart, skipped beats, night sweats, lack of sleep, constant pictures running through my mind, the whole shabang.
Side effects come with all of them and may be dose-related, I am on lower doses now- the quetiapine was initially very sedating but that wore off after a few weeks leaving a brain fog and drowsiness through which I could begin to function, I was up to 60mgs with the celexa and probably in retrospect this caused some of my jitteriness and anxiety, despite the chemical kosh my sleep has not been restorative (or seemed to last beyond about 6 hours) I've been on another antidepressant too, which ad
Generally I'd suggest seeing a nutritionist for a weight reduction diet so the weight gain doesn't turn into diabetes which can be a concern if weight gain goes unchecked. Sometimes its a matter of reducing snacks, desserts and soda and the like. I was able to lose all the weight I gained from the Zyprexa in that manner. The mood stabilizer I am on now Clonidine can cause weight gain but I do the same thing.
Hi everyone (especially the original poster), I'm new here but I actually joined this whole MedHelp network for weight loss DUE to seroquel. Over the past six years I've reached a high dose of 400mg, and now I'm starting to experience some of the side effects: massive weight gain, slowed metabolism, messy lipids and cholesterol levels, and a bunch of other stuff that is starting to put me at risk for Type II diabetes.
for a female) but I'm at a loss at what to do. Lithium? Depakote? I don't want to experience hair loss or weight gain, and will continue on the Wellbutrin and Topamax, am not a believer in the Lamictal for a mood stabalizer but kept taking it once I ousted the Seroquel..... I need to be able to sleep and the depression, Anxiety, highs and way lows (days and days of just trying to avoid life) have to go before I go crazy and lose all motivation.
His medication for PTSD and his co-morbid condition of depression is Venlafaxine and Quetiapine. His medical history is fairly standard - injuries and such like - although there have been a couple of unusual things. In 1995 it was considered that he had suffered from Pleurodynia and the onset was extremely sudden but he recovered well from that. He has also received treatment for ulcers and is on Esomeprazole. He is also prone to viruses. In 2001 however, something odd occurred.
The headaches have improved and I can't wait until the FDA officially approves it for weight loss. So what if the soda tastes bad. Who needs it.
But slowly, symptoms have crept up over 5 years (muscle loss, weight gain, forgetfulness, trouble swallowing, hair falling out, constant sore throat, my throat feels like a golf ball, constipation, vision loss, and most recently infertility). My PCP has done everything (he believes its everything) and has given up. Diagnosed me with "allergies", or "GERD", or "depression", or "growing old" (mind you I'm only 28).
It is true that you will not die from sleep deprivation, but it will hinder your bodies ability to repair itself in your recovery and sleep loss can wreak havoc with your overall mental health. Insomnia, given sufficient time, can induce anxiety, depression or even mania. The following is intended to generate a discussion on which medications are available to us as addicts and which are not, in themselves, damaging to our recovery.
For the past ten years; almost daily nausea, vomiting, weight loss, fatigue, chronic abdominal pain and diarrhea. For my entire life; Cyanotic nails, thin hair, stomach aches, dizziness, loss of appetite, inability to stay warm and general awesomeness despite it all. I was also hospitalized for sleeping for three days straight in seventh grade, never diagnosed with anything at all deeming recognition, and had to learn to walk again.
When I gained more and more weight on Lithium, the doctors said my sanity was more important than my physical health. I put on 100 lbs. in the first year, which I've never shed. That did not help my mood or sanity whatsover. As time progressed and the docs decided to add anti-psychotics to the mix, I gained much more. I've since lost some of that additional weight through hard work, but it is ONLY possible when I am on the correct medicines.
MedHelp Health Answers